# SDR VGC2009F00001

- Difficulty date: August 20, 2009
- Submitted: October 26, 2009
- Operation: Air carrier
- Aircraft: N151FL
- Make and model: Cvac 340CVAC
- Aircraft serial: 51
- Engine: Allsn 501D13
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: 340211011210
- Condition: Corroded
- Location: Horizontal Stab
- Part time: 74,956 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION OF LT HORIZ STABILIZER REAR SPAR.  (K)
